MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: item# 113628; lot# 287550; comp primary stem 8mm mini mini; item# 010000589; lot# 598770; comp rvrs 25mm bsplt ha+adptr r; item# 115310; lot# 254600; comp rvrs shldr glnsp std 36mm; item# 115370; lot# unk; comp rvs tray co 44mm; item# 115395; lot# 467707; comp rvs cntrl 6.5x25mm st/rst; item# 180551; lot# unk; comp lk scr 3.5hex 4.75x20 st; item# 180552; lot# unk; comp lk scr 3.5hex 4.75x25 st.Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00449, 0001825034-2021-00450, 0001825034-2021-00451, 0001825034-2021-00453, 0001825034-2021-00455, 0001825034-2021-00456, 0001825034-2021-00457.Discarded.
 
Event or Problem Description
It was reported that the patient underwent an initial surgery on an unknown date.Subsequently, the patient was revised due to suspected infection.However, tests for infection were negative.Patient still presented with pain of unknown cause.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.During the investigation process a review of the sterile certifications were reviewed for the known part/lot combinations and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11365337
Report Number0001825034-2021-00454
Device Sequence Number934770
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)240821(10)298630
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number298630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;